my son has been on RITALIN for 2 yrs i have taken him off them as i read an
article DEATH FROM RITALIN in december my son had 3 sezures in 8 hours the
hospital dont no why all the brain scans came back normal they said RITALIN
was not to blame im not so sure my son is 10yrs old since on ritalin he has
become aggresive and violent i am from england and would be grateful for
your advice thank you.
[Fred A. Baughman Jr., MD:
FB: In my practice as a neurologist I
often saw the addition of Ritalin/amphetamine medication for so-called ADHD
worsen pre-existing siezures, and, at times, appear to be the cause of first
siezures as in your son. Nor can any doctor say from any negative test that
these drugs, the probable cause, this being the first siezure, is not the
cause.. I have had many such reports, reports like yours, from parents
leading me to believe that these drugs are a not uncommon cause of siezures.
They do cause tics--involuntary movements and there is no doubt from 13
years of MRI scanning research that they cause brain smallness or atrophy.
These medications are toxic to body and brain and ADHD for which they are
the prescribed, often mandatory, court-ordered "treatment" is not a proved,
bona fide disease, but a fraud perpetrated by organized psychiatry,
pediatrics, neurology and family practice--all organized